# SDR VNAA2025050800043

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195688 DISCREPANCY: L/H SIDE SEAT RAIL AT STRINGER 15L IS CORRODED BETWEEN F.S. 379.00 AND F.S. 453.00. CORRECTIVE ACTION: FABRICATED LH SIDE SEAT RAIL AT STGR 15L BETWEEN FS 379 AND FS 453 IAW CRJ700 SRM 53-00-49-201-002-A01. INSTALLED NEW SERVICEABLE SIDE SEAT RAIL BETWEEN FS379 TO FS453, STGR 15L IAW CRJ700 AMM 53-00-49-400-801 (CONFIG A01)
